Authors: Baralić, Đorđe 
Grujić, Vladimir
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Quasitoric manifolds and small covers over properly coloured polytopes: immersions and embeddings
Other Titles: Квазиторические многообразия и малые накрытия над правильно окрашенными многогранниками: вложения и погружения
Journal: Matematicheskii Sbornik
Volume: 207
Issue: 4
First page: 3
Last page: 14
Issue Date: 2016
Rank: M22
ISSN: 0368-8666
DOI: 10.4213/sm8401
Abstract: 
Строятся малые накрытия и квазиторические многообразия над про-стымиn-мерными многогранниками, допускающими правильную раскрас-ку гиперграней вnцветов. Вычисляются классы Штифеля–Уитни этихмногообразий как препятствия к их вложению в евклидовы простран-ства. Самая большая размерность, необходимая для вложения, достига-ется в случае, еслиn– степень двойки.
Keywords: вложения | квазиторические многообразия | простые многогранники | раскраски | классы Штифеля–Уитни
Publisher: Математический институт им. В.А. Стеклова Российской академии наук
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 
Topology, geometry and global analysis on manifolds and discrete structures 
Ministry of Science and Technology of Republic of Srpska, Grant no. 19/6-020/961-120/14

Show full item record

Page view(s)

43
checked on Oct 1, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.